# SDR ASAA2021070535261

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,506 hours, 9,179 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 31721861
- Condition: Broken
- Location: Nr 1 Pnuematic
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR DUCT PRESSURE INDICATES 9PSI ON THE GROUND WITH ENGINE POWER AT IDLE, A/C PACKS IN AUTO, AND ENGINE ANTI-ICE OFF. RIGHT BLEED AIR DUCT PRESSURE INDICATES NORMAL APROX 20PSI. GROUNDED - YES. PERFORMED INSPECTION OF BLEED AIR SYSTEM OF #1 ENGINE, REF B737-900 AMM 36-00-00. FOUND CONTROL PRESSURE SENSE TUBE ON HIGH PRESSURE VALVE BROKEN. REMOVED AND REPLACED CONTROL PRESSURE SENSE TUBE ON #1 ENGINE HIGH PRESSURE VALVE, REF AMM 36-11-06. NO LEAKS NOTED. PERFORMED DUPLICATE ENGINE RUN @ IDLE, PACKS IN AUTO, ANTI-ICE OFF. RIGHT BLEED AIR DUCT PRESSURE AT 20 PSI, LEFT PRESSURE AT 19PSI. OP CHECK GOOD.
